# SDR SWAA2024092024807

- Difficulty date: August 10, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N495WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33869
- Aircraft time: 65,436 hours, 38,932 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - CLIP LOCATED STA500C AND STR26L FWD CARGO COMPARTMENT 2024-489239<[01] REPLACED CLIP LOCATED STA500C AND STR26L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 PARAGRAPH 9; SRM 51-40-02 AND DRAWING 143A7505 SHEET 6 REV D.;[02] CORRECTED STEP 1  REPLACED CLIP LOCATED STA500C AND STR26L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 PARAGRAPH 9; SRM 51-40-02 AND DRAWING 143A7505 SHEET 6 REV D. SEE INDIVIDUAL SIGN OFF BELOW.;[03] REPLACED CLIP LOCATED STA500C AND STR26L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 PARAGRAPH 9; SRM 51-40-02 AND DRAWING 143A7505 SHEET 6 REV D. SEE INDIVIDUAL SIGN OFF BELOW.;[04] RII TASK
